# SDR DU4R2006294

- Difficulty date: March 4, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING STRUCTURE CORRODED RT BS 880.  REMOVED CORRODED T-ANGLE, FABRICATED AND INSTALLED REPAIR T-ANGLE 36.800" FROM BAC1505-101029 IAW B757 SRM 51-40-02, 51-20-01, AMM 51-00-00-01 AND DPS 900-2 NR 5.
